# SDR DALA2020090402962

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL: 2) FOUND DURING INSPECTION CORROSION ON RH SIDE PANEL BTW STA Y=1440- 1485 AT AFT CARGO COMPARTMENT. REPARIED PER SRM.
